TITLE

Approximation by rational spline functions

AUTHOR(S)
Tachev, Gancho
PUB. DATE
December 2006
SOURCE
Calcolo;Dec2006, Vol. 43 Issue 4, p279
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We discuss the linear precision property of NURBS functions. The degree of approximation of continuous functions is studied. Keywords: NURBS functions; linear precision; approximation degree; modulus of smoothness Mathematics Subject Classification (1991): 41A15, 41A25, 41A28, 41A36, 41A63, 65D07, 65D17
ACCESSION #
23651470

 

Related Articles

  • INTERPOLATION BY LOOP'S SUBDIVISION FUNCTIONS. Guo-liang Xu // Journal of Computational Mathematics;May2005, Vol. 23 Issue 3, p247 

    For the problem of constructing smooth functions over arbitrary surfaces from discrete data, we propose to use Loop's subdivision functions as the interpolants. Results on the existence, uniqueness and error bound of the interpolants are established. An efficient progressive computation...

  • On an algorithm for finding the electric potential distribution in the DG-MOSFET transistor. Blokhin, A.; Semisalov, B. // Computational Mathematics & Mathematical Physics;Jun2013, Vol. 53 Issue 6, p798 

    An efficient numerical algorithm for finding the electric potential distribution in the DG-MOSFET transistor is proposed and discussed in detail. The class of hydrodynamic models describing the charge transport in semiconductors includes the Poisson equation for the electric potential. Since the...

  • A New Error Bound for Shifted Surface Spline Interpolation. Lin-Tian Luh // Studies in Mathematical Sciences;Nov2010, Vol. 1 Issue 1, p1 

    Shifted surface spline is a frequently used radial function for scattered data interpolation. The most frequently used error bounds for this radial function are the one raised by Wu and Schaback in [17] and the one raised by Madych and Nelson in [14]. Both are O(dl) as d → 0, where l is a...

  • Multivariate interpolation with increasingly flat radial basis functions of finite smoothness. Song, Guohui; Riddle, John; Fasshauer, Gregory; Hickernell, Fred // Advances in Computational Mathematics;Apr2012, Vol. 36 Issue 3, p485 

    In this paper, we consider multivariate interpolation with radial basis functions of finite smoothness. In particular, we show that interpolants by radial basis functions in ℝ with finite smoothness of even order converge to a polyharmonic spline interpolant as the scale parameter of the...

  • The influence of the smoothness of interpolating trigonometric splines on interpolation error. Denysiuk, Volodymyr; Negodenko, Elena // Ukrainian Food Journal;2013, Vol. 2 Issue 4, p570 

    Introduction. The theory of algebraic interpolated polynomials has some drawbacks: the older members of polynomials rapidly increase with the degree of polynomials used; they rarely leads to any reasonable physical interpretation of the obtained approximations. When modeling it is acute to apply...

  • Convexity Preserving Interpolation by GC²-Rational Cubic Spline. Dube, M.; Rana, P. S. // International Journal of Computer Applications;Dec2013, Vol. 84, p1 

    A weighted rational cubic spline interpolation has been constructed using rational spline with quadratic denominator. GC1-piecewise rational cubic spline function involving parameters has been constructed which produces a monotonic interpolant to given monotonic data . The degree of smoothness...

  • Rational Cubic Spline for Positivity Preserving Interpolation. Samsul Ariffin Abdul Karim // Australian Journal of Basic & Applied Sciences;Jun2014, Vol. 8 Issue 9, p493 

    Background: A rational cubic spline scheme is developed with cubic spline as numerator and cubic Ball function as denominator. The two parameters, in the description of the rational interpolant, have been constrained to preserve the shape of the data. The positivity-preserving properties of this...

  • Comparison of Fractional Splines with Polynomial Splines; An Application on under-five year's Child Mortality Data in Pakistan (1960-2012). Esar, Saira; Kamal, Shahid; Khan Sherwani, Rehan Ahmad // Pakistan Journal of Statistics & Operation Research;2017, Vol. 13 Issue 2, p439 

    Cubic splines are commonly used for capturing the changes in economic analysis. This is because of the fact that traditional regression including polynomial regression fail to capture the underlying changes in the corresponding response variables. Moreover, these variables do not change...

  • On the distributions of smooth functions on infinite-dimensional spaces with measures. Bogachev, V.; Malofeev, I. // Doklady Mathematics;Jan2014, Vol. 89 Issue 1, p5 

    The article focuses on the distributions of smooth functions on infinite dimensional spaces with measures.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics